Doctor insights on:
Does Diarrhea Help You Lose Weight
Long term frequent diarrhea with stomach pains, bloating, hard to loose weight, and fatigue. And often undigested apples, lettuce, and other food.
How long?: How long have these symptoms been going on for? These symptoms have multiple possible causes such as problems digesting food. I see you have had your gallbladder removed? Rarely this can lead to diarrhea and bloating. Talk to your doctor for a proper evaluation.
Many people resolve to lose weight in the New Year for different reasons. For those who are overweight or obese, there are many health benefits to losing weight. It can help decrease your chances of developing diseases including diabetes, heart disease, high blood pressure, osteoarthritis, and even certain types of cancer. Low-calorie diets combined with increased physical activity are thought to be most effective long term. The healthiest weight loss regimen, therefore, is one that consists of making lifestyle changes that incorporate a balanced diet ...Read more
Not normally: Any permanent weight loss.Get a more detailed answer ›
After 3 weeks of Lexapro (escitalopram) 10mg, I still have no appetite and diahrrhea so I continue to lose weight. How long till this subsides?
Lexapro (escitalopram): Hi, it might take few weeks for side effect to go away, if you don't get better in 1-2 wks you might want to consult ur treating doctor to change ur medication. Good luck.See 1 more doctor answer
Partly: Yes, as well as fever and decreased food consumption.
Not really: If you get diarrhea after drinking coffee, your stomach may be sensitive to it. Any weight you lose with diarrhea is likely from fluid loss -- and can easily return once the stools stop. For healthy weight loss, you need to eat whole foods (no junk) and also exercise. Realize also that the composition of your body is more important than the number on the scale -- muscle is more firm than fat.See 1 more doctor answer
I've been losing weight at first 20kg a month sub 2kg per month I'm eating a lot. Am feeling nausea, diarrhea, lost of appetite and severe fatigue.
Were you trying to: Lose weight? 20 kg weight loss in one month is a huge ; unhealthy amount of weight to lose in such a short period of time. If you are dieting - would encourage you to stop until getting a handling on your symptoms. Have you been evaluated by a gastroenterologist? That is important.
Intense abdom. Pain, frequent sudden urge yellow diarrhea, took lexapro, (escitalopram) been 3 months, losing weight, what could this be? Please help?
Lexapro (escitalopram): Lexapro (escitalopram) can cause diarrhea, but generally tapers off within the first couple of weeks if it's going to. Most people check in with their physicians before 3 months, as follow-up on your progress is needed. So I'm guessing that the intense abdominal pain, frequent sudden urge diarrhea, and weight loss are more recent for you? Please see your doctor about this asap -- diagnostic studies needed.See 1 more doctor answer
I have a vagus nerve and faint if constipated. Had bad attack sun., almost fainted w diarrhea after. I've been hungry and losing weight w no cause since?
Vasovagal reaction: You are having a vasovagal response while straining. There are many things that can trigger this response in people who are prone to get this. I can't think of anyway you can avoid going to the restroom. I was going to suggest stool softeners so you wouldn't strain so much but I see you almost fainted during a bout of diarrhea. Usually people avoid triggers but in your case, not sure.
I have a long family history of colon cancer, every bm is diarrhea, I'm losing weight and in severe pain, but I'm under 30. Could I have colon cancer?
Yes: Best to get these symptoms fully evaluated. You may need a colonoscopy for a definitive diagnosis. Although it is unusual for someone your age to have colon cancer, it is not impossible. Losing weight with severe pain means you need to know and not guess. Symptoms like these deserve a full evaluation in person by your health care provider.
Leukocytes neutrophils and lymphocytes all high above normal. Haven't been feeling good, losing weight, and have had chronic diarrhea for years.
Whenever I wake up or eat my stomach hurts bad and I get diarrhea all the time. I have lose much weight and dark spots appear in my eyes. I feel 2 weak.
Abdominal pain: I would strongly advise you to see your physician for evaluation. I would do some blood and stool tests to begin with, but possibly you would need a referral to see a gastroenterologist. If this problem is ongoing then you may need upper endoscopy and colonoscopy to look for the underlying cause. I would not delay.
Ruq pain, no gallbladder. Yellow diarrhea 2+ weeks, throwing up bile, losing weight without trying. What could cause this?
See doctor: This constellation of symptoms is concerning. Please see your doctor very soon.
My daughter has constant stomach pain and diarrhea and is losing weight. She blood panels done and came back negative. We've cut gluten, what could?
Abdominal pain/diarr: If your daughter has constant abdominal pain, diarrhea, and weight loss, this could be many reasons and needs further work up. She had blood work done. I'm not sure what labs included. She should have abdominal/pelvic ct, stool studies, and possible colonoscopy. Suggest to see a GI doctor.See 2 more doctor answers
Obese. Supposed to take metformin for pcos & Synthroid (thyroxine) for hypothyroid. Had severe diarrhea, so stopped taking. Now can't lose any significant weight?
See your doctor: Metformin can cause diarrhea, and some people cannot take it, but most can if they work their way up slowly. Begin at just 500 mg/day, and then after a few days increase to 500 2x/day. The body usually gets used to it. All this requires careful management, and I recommend discussing this with your doctor. Are you on the right dose of synthroid (thyroxine)?
Yesterday I had diarrhea and my last bowel movement there was bright red blood in the toilet I am not having any stomach problems and am eating normally, also im not losing weight or anything last night what the first time I have seen this in my stool an
Hello.: Hello. First, I would like to let you know that even a few drops of blood can mix with water and give the appearance of a lot of bleeding. There are many possible causes for blood in stool - polyps, internal hemorrhoids, external hemorrhoids, anal fissures, fistulas, and sometimes the rectum or anus can get raw from liquid diarrhea. If this continues you should be evaluated to determine the cause.
Does green loose stools associate with giardia? I feel fine and have been losing weight also have stomach pains and stomach growling.
Possible: Any prolonged case of diarrhea or change in bowel habits warrants an exam and possible also testing your stool for infection which would include giardia along with many other infectious causes. I would also mention your weight loss and abdominal pain to your MD when you get evaluated.See 1 more doctor answer
Can't determine: That with available info.Get a more detailed answer ›
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor online
- Does diarrhea cause you to lose weight?
- Does water and vinegar help you lose weight?
- Does juicing help you lose weight?
- Does an exercise bike help you lose weight?
- Does laxative tea help you lose weight?
- Does ginger root help you lose weight?
- Does drinking vineger help you lose weight?
- Does taking metamucil help you lose weight?
- Does brown seaweed help you lose weight?